Alex P Syrup 60 ml

Alex P Syrup 60 ml


₹ 69.7 (Upto 15% off)

Composition of Alex P Syrup 60 ml:

Chlorpheniramine 0.5mg/5ml + Paracetamol / Acetaminophen 125mg/5ml + Phenylephrine 5mg/5ml + Sodium Citrate 60mg/5ml + Menthol 1mg/5ml

Uses of Alex P Syrup 60 ml:

Common cold symptoms

*Product images are for illustrative purposes only and may differ from the actual product.

Substitutes for Alex P Syrup 60 ml

Zedex P Syrup 60 ml